# SDR CALA2025061305541

- Difficulty date: June 12, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 71,824 hours, 22,161 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SDR)(53-5300-1-0011): AFT CARGO FLOOR R/H FRAME CLIP HAS CORROS ION STA 1520, STR 29R-30.  REMOVED SHEAR TIE I.A.W. B757-300 SRM 51-40-02-0G-0 AND FABRICAT ED, INSTALLED I.A.W. B757-300 SRM 51-40-02-0G-0 TRAVELER #T25/18 16689.
